MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; SAFETY BLOOD COLLECTION NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; SAFETY BLOOD COLLECTION NEEDLES
Model Number 21G×1 1/4INCH
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(1) batch inspection: on march 27, 2024, for batch number: ckdc10-01, specification and model: 21g×1 1/4 inch, based on customer feedback information, 15 retained samples were selected for appearance testing.The needle tubes were straight without any abnormalities such as bending; each of the 5 products can be stimulated and shielded by pressing the desktop and thumb respectively (see appendix 1.2 video for details); then, 5 samples were selected for safety device excitation force testing.The results of the safety device excitation force test for the 5 sample products were 1.59-2.23n, and the safety device destructive force was 9.12-11.58n, both of which met the standard requirements.No abnormal situations were found in the above tests of the safety blood collection needle.(2) production process review: based on the batch number traceability, batch number: ckdc10-01 specification and model: 21g×1 1/4 inch.The production process batch records and finished product factory inspection reports show that there have been no changes in the production process and production flow.The excitation force test results in the production process inspection records also meet the standard requirements (2) production process review: based on the batch number traceability, batch number: ckdc10-01 specification and model: 21g×1 1/4 inch.The production process batch records and finished product factory inspection reports show that there have been no changes in the production process and production flow.The excitation force test results in the production process inspection records also meet the standard requirements.(3) sample testing: on (b)(6) 2024, we received 20 unopened blood collection needles from the customer.Batch number: ckdc10-01, specification and model: 21g×1 1/4 inch, safe blood collection needle product.We used 5 needles each and activated them by pressing the desktop and thumb.The products were able to activate and shield the needle tip normally; and 5 samples were selected for safety device excitation force testing.The results of the safety device excitation force test for the 5 sample products were 1.99-2.21n, and the safety device destructive force was 9.72-11.15n, all of which met the standard requirements, and no abnormal situations were found in the above tests of the safety blood collection needle.
 
Event or Problem Description
The safety mechanism on these needles has been problematic, with complaints about it tilting to the side and leaving the needle exposed.Technicians have expressed concerns about accidentally getting injured and have resorted to not activating the mechanism.Additionally, the safety mechanism does not open smoothly or fully, causing inconvenience during blood drawing; also, it has been observed that it can push off some of the larger tubes off the needle while they filled with blood.

Brand Name
MCKESSON
Common Device Name
SAFETY BLOOD COLLECTION NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key21132171
Report Number3003560965-2024-00085
Device Sequence Number20540371
Product Code JKA
UDI-Device Identifier20612479244331
UDI-Public20612479244331
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21G×1 1/4INCH
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown